Le pubblicazioni di Inta Bertuccioni

1. Algebraic actions of p-groups.
Arch. Math. 58, No.4, 329 (1992).
(here is a slightly different version)

2. A quadratic analogue of Serre's theorem on projective modules.
K-Theory 1, 185-196 (1987).

3. A short proof of a theorem of Suslin-Kopeiko.
Arch. Math. 39, 9-10 (1982).

4. An anisotropic locally hyperbolic quadratic space.
Proc. Am. Math. Soc. 85, 529-530 (1982).

5. Le groupe unitaire est dense.
(non publié, pdf.file)

6. A topological Puzzle.
Amer. Math. Monthly 110, 937-939 (2003).
(This is a short proof of the impossibility of a puzzle inventend by S. Coffin, pdf.file)

7. Brauer groups and cohomology.
Arch. Math. 84, No. 5, 406-411 (2005) pdf.file

8. Dirichletino.
(Une preuve très simple d'un cas particulier du théorème de Dirichlet. pdf.file, version publiée ici)

9. Fonctions réelles et dimension de Krull.
(La dimension de Krull des anneaux de fonctions continues
les plus communs est infinie, non publié, pdf.file)

10. Les orbites du groupe orthogonal d'un réseau isotrope.
(Les orbites non triviales sont infinies, non publié, pdf.file)




      
      Inta Bertuccioni